# SDR UALA2012011800372

- Difficulty date: January 17, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,715 hours, 14,178 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 287 FLOORBEAM RT UPPER T-CAP REPAIR HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.   RMV'D EXISTING REPAIR, FABBED AND INSTALLED T-CUP, 2 EA ANGLES, AND 1 EA STRAP PER SRM 51-40-02 ON PEMCO NR 3811N00414.
